Alert archive / Missouri / Flash Flood Warnings in 2025
Flash Flood Warning 39, NWS Springfield, MO
NWS Springfield, MO issued this flash flood warning at Jun 15, 2025, 8:25 AM CDT for Cedar County, Missouri. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 15, 2025, 8:25 AM CDT (13:25 UTC)
- Expired
- Jun 15, 2025, 11:15 AM CDT
- In force
- 3 hr
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Flood severity
- None
County Cedar County, MO
The radar
The Springfield radar (KSGF), 69 km from the middle of the area, began a volume at 13:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 1.4 hours before the alert went out and 87 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 563 J/kg
- Mixed-layer CIN
- -26 J/kg
- Mixed-layer LCL
- 745 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 42 m²/s²
- 0-3 km storm-relative helicity
- 44 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted.
036
WGUS53 KSGF 151325
FFWSGF
MOC039-151615-
/O.NEW.KSGF.FF.W.0039.250615T1325Z-250615T1615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Springfield MO
825 AM CDT Sun Jun 15 2025
The National Weather Service in Springfield has issued a
* Flash Flood Warning for...
Southwestern Cedar County in southwestern Missouri...
* Until 1115 AM CDT.
* At 825 AM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 2 and 5 inches of rain
have fallen. The expected rainfall rate is 0.5 to 2 inches in 1
hour. Additional rainfall amounts of 0.5 to 2 inches are possible
in the warned area. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Stockton, Umber View Heights, Wagoner, Olympia and Stockton Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Many flood
deaths occur in vehicles.
&&
LAT...LON 3763 9406 3775 9406 3774 9380 3761 9380
FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL RATE...0.5-2 INCHES IN 1 HOUR
$$
Price1 follow-up statement
489 WGUS73 KSGF 151614 FFSSGF Flash Flood Statement National Weather Service Springfield MO 1114 AM CDT Sun Jun 15 2025 MOC039-151624- /O.EXP.KSGF.FF.W.0039.000000T0000Z-250615T1615Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Cedar MO- 1114 AM CDT Sun Jun 15 2025 ...FLASH FLOOD WARNING WILL EXPIRE AT 1115 AM CDT THIS MORNING FOR SOUTHWESTERN CEDAR COUNTY... The heavy rain has ended. Flooding is no longer expected to pose a threat. Please continue to heed remaining road closures. && LAT...LON 3763 9406 3775 9406 3774 9380 3761 9380 $$ Price
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Jun 15, 6:09 AM CDT, 2 hours 16 minutes earlier. Its key messages:
- Shower and thunderstorm chances today will mainly be confined to southwestern portions of the forecast area (15-50%).
- On and off chances (15-50%) for showers and thunderstorms into Monday as a weak slow-moving system traverses the area. Isolated and localized instances of gusty winds and flooding are possible through Monday.
- Slight (15% Chance) Risk for severe thunderstorms Tuesday night across central Missouri, then again Wednesday for much of our forecast area.
- Humid conditions are expected through the coming week. Signals point to temperatures nearing 90 F towards the end of the week. Therefore, we may see heat index values in the mid-90s to around 100 at times.
Area forecast discussion, Jun 15, 6:09 AM CDT, 2 hours 16 minutes before
Area Forecast Discussion National Weather Service Springfield MO 609 AM CDT Sun Jun 15 2025 .KEY MESSAGES... - Shower and thunderstorm chances today will mainly be confined to southwestern portions of the forecast area (15-50%). - On and off chances (15-50%) for showers and thunderstorms into Monday as a weak slow-moving system traverses the area. Isolated and localized instances of gusty winds and flooding are possible through Monday. - Slight (15% Chance) Risk for severe thunderstorms Tuesday night across central Missouri, then again Wednesday for much of our forecast area. - Humid conditions are expected through the coming week. Signals point to temperatures nearing 90 F towards the end of the week. Therefore, we may see heat index values in the mid-90s to around 100 at times. && .SHORT TERM /THROUGH MONDAY/... Issued at 259 AM CDT Sun Jun 15 2025 A rather muggy airmass remains in place across the region this morning with temperatures in the middle 60s to lower 70s across the region. With dewpoints in the middle 60s to lower 70s as well, RH values were in to 90-100% range. An upper level are of low pressure was making its was south across the the plains with an area of showers and scattered storms moving slowly across eastern Kansas and Oklahoma. Synoptic models move the upper low south but have it stalling by mid day and lifting into the Ozarks region this afternoon and evening. This will provide a lifting mechanism for shower and storm development and anther day of rain potential. Brief heavy rainfall would be the main concern with any storms as a result of the 1.50 to 1.85 inch precipitable water values in place across the region, which are forecast to remain in place into Monday night. With the Ozarks on the eastern periphery of an upper level ridge over the plains any shortwave, MCV or wiggle in the upper level flow pattern may be capable of kicking off a shower or storm. The chances for any severe weather will be pretty low however as instability looks lacking. With the proximity of the aforementioned upper level ridge, temperatures tonight will again be in the middle to upper 60s with highs Monday in the middle 80s with additional chances for scattered showers and storms. && .LONG TERM /MONDAY NIGHT THROUGH SATURDAY/... Issued at 259 AM CDT Sun Jun 15 2025 The upper level ridge will ultimately move over the Ozarks region by Tuesday into Wednesday as a surface low develops and deepens in the plains. This low and attendant front are forecast to move across the plains and impact the region late Tuesday night into Wednesday morning. The SPC currently has a Marginal risk for severe storms, mainly north of I44 with this front as it moves into the region. The very moist airmass will allow for rather good instability in advance of the front. With the frontal convergence and lift, this would produce the potential for initially supercell storms with large hail the main concerns. As the storm progress, they may merge into a line allowing for a wind threat. Finally the storms may develop into and MCS which would roll through the region Wednesday night. Upper level ridging and high pressure will follow for the end of the week with temperatures climbing into the the upper 80s to around 90 degrees for the later half of the week and into next weekend. While this pattern will signal a dry period, it will also produce heat index values from the middle 90s to around 100 degrees with some lingering moisture across the region combining with the elevated mercury. && .AVIATION /12Z TAFS THROUGH 12Z MONDAY/... Issued at 605 AM CDT Sun Jun 15 2025 Showers and storms were slowly moving across far southeastern Kansas and southwestern Missouri this morning. Showers and storms will impact the KJLN area through the morning as the area of storms moves slowly to the east. By middle to late morning and into the early afternoon, the area of storms will move east far enough to impact the remaining regional terminals. Storms through the period will be scattered in nature and are not expect to be persistent or widespread. Otherwise where storms do occur, expect impacts to ceilings and visibilities. Where storms are not occurring, flight condition's will be generally MVFR due to ceilings. Surface winds will be generally light and variable except where thunderstorms occur. && .SGF WATCHES/WARNINGS/ADVISORIES... KS...None. MO...None. && SHORT TERM...Hatch LONG TERM...Hatch AVIATION...Hatch
Hazardous weather outlook, Jun 15, 5:52 AM CDT, 2 hours 33 minutes before
Hazardous Weather Outlook National Weather Service Springfield MO 552 AM CDT Sun Jun 15 2025 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-161100- Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon- St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas- Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton- Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone- Taney-Ozark-Oregon- 552 AM CDT Sun Jun 15 2025 This Hazardous Weather Outlook is for portions of the Missouri Ozarks and extreme southeast Kansas. .DAY ONE...Today and Tonight. Weather hazards expected... Elevated lightning risk. Elevated excessive rainfall risk DISCUSSION... Showers and storms will move across mainly the southern portions of the Ozarks through the day. Some localized heavy rainfall and gusty winds will be possible with this activity as it makes its way slowly across the region.No severe weather is expected. .DAYS TWO THROUGH SEVEN...Monday through Saturday. A chance of thunderstorms exists daily Monday into the middle of the week generally in the 20 to 50 percent chance range. Lightning and heavy rain will be the main risks with any thunderstorms. Some heavy rain may lead to isolated instances of nuisance flooding. Gusty winds up to 40-50 mph cannot be ruled out. Heat index values may approach 100 degrees by the middle of next week. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight. && More detailed information can be accessed at: http://www.weather.gov/sgf/dsspacket This product in graphical format...along with other weather... hydrological and climate information...at http://www.weather.gov/sgf Hatch
The office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 15, 4:08 AM CDT | Areal Flood Advisory | SGF | Barton, Jasper, McDonald, Newton | 7 hr |
| Jun 15, 5:23 AM CDT | Areal Flood Warning | SGF | Barton, Cedar, Dade, Vernon | 6 hr |
| Jun 15, 2:19 PM CDT | Areal Flood Advisory | SGF | Barton, Cedar, Dade, Dallas, Greene, Hickory and 3 more | 8 hr |
| Jun 15, 2:21 PM CDT | River Flood Watch | SGF | Vernon | 6 hr |
| Jun 15, 2:22 PM CDT | Special Weather Statement | SGF | Ozark | 23 min |
| Jun 15, 2:47 PM CDT | Special Weather Statement | SGF | Wright | 28 min |
| Jun 15, 3:40 PM CDT | Areal Flood Advisory | SGF | Christian, Dallas, Douglas, Greene, Hickory, Howell and 7 more | 8 hr |
| Jun 15, 3:49 PM CDT | Areal Flood Warning | SGF | Dallas, Laclede, Webster, Wright | 3 hr |
| Jun 15, 4:17 PM CDT | Special Weather Statement | SGF | Howell | 28 min |
| Jun 15, 4:29 PM CDT | Severe Thunderstorm Warning | SGF | Howell, Shannon, Texas | 46 min |
| Jun 15, 4:39 PM CDT | Areal Flood Warning | SGF | Douglas, Howell, Ozark, Texas, Webster, Wright | 3 hr |
| Jun 15, 5:08 PM CDT | Flash Flood Warning | SGF | Laclede, Webster, Wright | 3 hr |
| Jun 15, 5:38 PM CDT | Special Weather Statement | SGF | Shannon | 37 min |
| Jun 15, 6:31 PM CDT | River Flood Warning | SGF | Cedar | 37 hr |
Nearby
Flash Flood Warnings in Missouri, 2025Every flash flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.